# SDR DHL2006801547

- Difficulty date: April 17, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 83,564 hours, 31,809 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 742
- Part time: 83,564 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT FRAME RIVETING EDGE DISTANCE ON LINING SPACER AT STA 742.250 L-20R NOT IN ACCORDANCE WITH SRM (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 04/08/06, EO NR AST060314 DATED 03-20-06.  REMOVED LINING SUPPORT SPACER IAW SRM 51-1-21, SRM 51-1-20D.  CUT OUT DAMAGED SECTION IAW EO NR AST060314.  VISUALLY INSPECTED AREA.  NO CRACK OR CORROSION FOUND.  FABRICATED NEW CLIP, STRAP SEGMENT AND NEW STRAP ALL FROM 7075T60.100" IAW EO NR 060314.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  BLENDED OUT FRAME EDGE AND PLUGGED MISDRILLED HOLES WITHRIVETS (NAS1097AD) IAW EO NR AST060314, SRM 51-1-21.  INSTALLED REPAIR PARTS IAW EO NR AST060314, SRM 51-1-20D, SRM 51-3-
